Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9, Issue 4, Pages 733-747
http://dx.doi.org/10.1155/S0161171286000881

Pseudo-Sasakian manifolds endowed with a contact conformal connection

Department of Mathematics, N.J. Institute of Technology, Newark 07102, N.J., USA

Received 30 January 1985

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Pseudo-Sasakian manifolds M˜(U,ξ,η˜,g˜) endowed with a contact conformal connection are defined. It is proved that such manifolds are space forms M˜(K), K<0, and some remarkable properties of the Lie algebra of infinitesimal transformations of the principal vector field U˜ on M˜ are discussed. Properties of the leaves of a co-isotropic foliation on M˜ and properties of the tangent bundle manifold TM˜ having M˜ as a basis are studied.